# SDR CALA2013110592645

- Difficulty date: November 3, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N437UA
- Make and model: Airbus A320-232
- Aircraft serial: 655
- Aircraft time: 58,817 hours, 22,026 cycles
- Engine: Iae V2527A5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sleeve
- Part number: 7400006147
- Condition: Delaminated
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE REVERSER SLEEVE SCREEN DELAMINATE INOPERATIVE.  NR 1 ENG REVERSER DEFER IAW MEL.  TAKE PICTURES OF DAMAGE OF DELAMINATE & UPDATE ON RVI SITE & UPDATE WITH PARTS NEEDED & IPC IAW.  SLEEVE NEEDED PER TOMC, ON ORDER IAW OSTF V4807.  PARTS 115-9104  MR78368  (SLEEVE) *V4807.
